Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 209
HTML articles powered by AMS MathViewer

Fourier analysis on the sphere
Thomas O. Sherman PDF
Trans. Amer. Math. Soc. 209 (1975), 1-31
Ramsey graphs and block designs. I
T. D. Parsons PDF
Trans. Amer. Math. Soc. 209 (1975), 33-44
Minimal covers and hyperdegrees
Stephen G. Simpson PDF
Trans. Amer. Math. Soc. 209 (1975), 45-64
Global dimension of differential operator rings. II
K. R. Goodearl PDF
Trans. Amer. Math. Soc. 209 (1975), 65-85
Ramsey theorems for multiple copies of graphs
S. A. Burr, P. Erdős and J. H. Spencer PDF
Trans. Amer. Math. Soc. 209 (1975), 87-99
A characterization of manifolds
Louis F. McAuley PDF
Trans. Amer. Math. Soc. 209 (1975), 101-107
Isotropic immersions and Veronese manifolds
T. Itoh and K. Ogiue PDF
Trans. Amer. Math. Soc. 209 (1975), 109-117
Projective limits in harmonic analysis
William A. Greene PDF
Trans. Amer. Math. Soc. 209 (1975), 119-142
Sheaves of $H$-spaces and sheaf cohomology
James M. Parks PDF
Trans. Amer. Math. Soc. 209 (1975), 143-156
On rearrangements of Vilenkin-Fourier series which preserve almost everywhere convergence
J. A. Gosselin and W. S. Young PDF
Trans. Amer. Math. Soc. 209 (1975), 157-174
Measures associated with Toeplitz matrices generated by the Laurent expansion of rational functions
K. Michael Day PDF
Trans. Amer. Math. Soc. 209 (1975), 175-183
On bounded elements of linear algebraic groups
Kwan-Yuk Claire Sit PDF
Trans. Amer. Math. Soc. 209 (1975), 185-198
Interpolation and uniqueness results for entire functions
James D. Child PDF
Trans. Amer. Math. Soc. 209 (1975), 199-209
Some $H^{\infty }$-interpolating sequences and the behavior of certain of their Blaschke products
Max L. Weiss PDF
Trans. Amer. Math. Soc. 209 (1975), 211-223
The Boolean space of orderings of a field
Thomas C. Craven PDF
Trans. Amer. Math. Soc. 209 (1975), 225-235
Analytic continuation, envelopes of holomorphy, and projective and direct limit spaces
Robert Carmignani PDF
Trans. Amer. Math. Soc. 209 (1975), 237-258
Conditions for the existence of contractions in the category of algebraic spaces
Joseph Mazur PDF
Trans. Amer. Math. Soc. 209 (1975), 259-265
On some classes of multivalent starlike functions
Ronald J. Leach PDF
Trans. Amer. Math. Soc. 209 (1975), 267-273
Holomorphic functions on nuclear spaces
Philip J. Boland PDF
Trans. Amer. Math. Soc. 209 (1975), 275-281
On differential rings of entire functions
A. H. Cayford and E. G. Straus PDF
Trans. Amer. Math. Soc. 209 (1975), 283-293
On sums over Gaussian integers
D. G. Hazlewood PDF
Trans. Amer. Math. Soc. 209 (1975), 295-310
On the representation of lattices by modules
George Hutchinson PDF
Trans. Amer. Math. Soc. 209 (1975), 311-351
Product integral techniques for abstract hyperbolic partial differential equations
J. W. Spellmann PDF
Trans. Amer. Math. Soc. 209 (1975), 353-365
$a^*$-closures of lattice-ordered groups
Roger Bleier and Paul Conrad PDF
Trans. Amer. Math. Soc. 209 (1975), 367-387
The uniqueness of the one-dimensional paraboson field
Steven Robbins PDF
Trans. Amer. Math. Soc. 209 (1975), 389-397
Compactness properties of topological groups. III
S. P. Wang PDF
Trans. Amer. Math. Soc. 209 (1975), 399-418
Monotone and open mappings on manifolds. I
John J. Walsh PDF
Trans. Amer. Math. Soc. 209 (1975), 419-432
A generalisation of supersoluble groups
R. J. Haggarty PDF
Trans. Amer. Math. Soc. 209 (1975), 433-441
Erratum to: “Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics” (Trans. Amer. Math. Soc. 186 (1973), 259–272, 1974)
Thomas G. Kurtz PDF
Trans. Amer. Math. Soc. 209 (1975), 442